# SDR SWAA2023122735613

- Difficulty date: December 27, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 55,052 hours, 28,193 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: UNKNOWN
- Condition: Incorrect
- Location: Zn 100 Fus Lower
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAPS DISAGREE ON APPROACH. TRAILING EDGE FLAPS INDICATE 13 DEGREES WITH FLAP HANDLE AT 30 DEGREES.<[01] R&R'D L/H FLAP POSITION X-MITTER PER AMM 27-58-01. OPS CHK NORMAL
